Action minimization for an Allen-Cahn equation with an unequal double-well potential

Nagase, Yuko (2012) Action minimization for an Allen-Cahn equation with an unequal double-well potential. Manuscripta Mathematica, 137 (1-2). pp. 81-106. ISSN 0025-2611

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00229-011-0458-5
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 21:54
Last Modified: 07 Feb 2012 17:36
URI: http://preprints.acmac.uoc.gr/id/eprint/92

Actions (login required)

View Item View Item